MathSciNet Relay Station
MathSciNet bibliographic data
MR451404 60H10 (34F05)
Doss, Halim Liens entre équations différentielles stochastiques et ordinaires. (French) Ann. Inst. H. Poincaré Sect. B (N.S.) 13 (1977), no. 2, 99–125.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement